Please use this identifier to cite or link to this item:
Type: Journal article
Title: Adaptive orthogonal series estimation in additive stochastic regression models
Author: Gao, Jiti
Tong, Howell
Wolff, Rodney
Citation: Statistica Sinica, 2002; 12 (2):409-428
Publisher: Academia Sinica
Issue Date: 2002
ISSN: 1017-0405
School/Discipline: School of Economics
Statement of
Jiti Gao, Howell Tong and Rodney Wolff
Keywords: Adaptive estimation, additive model, dependent process,mixing condition, nonlinear time series, nonparametric regression, orthogonal series,strict stationarity, truncation parameter.
Published version:
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.